# SDR 2016FA0000028

- Difficulty date: January 26, 2016
- Submitted: January 26, 2016
- Operation: General aviation
- Aircraft: N4988
- Make and model: Cessna P210N
- Aircraft serial: P21000415
- Aircraft time: 2,485 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 1200106263
- Condition: Leaking
- Location: Fuel System
- Part time: 2,485 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, A FUEL ODOR WAS NOTED IN THE COCKPIT.  INVESTIGATION FOUND THE ALUMINUM FUEL PRESSURE LINE HAS CORRODED THROUGH AT THE POINT WHERE A WIRE BUNDLE WAS ZIP TIED AGAINST THE FUEL PRESSURE LINE.
